# SDR 97ZZZX1147

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6900C
- Make and model: Namer SNJ5
- Aircraft serial: 84867
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Pin
- Part number: 5533525
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A ROUTINE FLIGHT AFTER LANDING, STOPPED ON THE TAXIWAY AND RETRACTED THE FLAPS THEN TAXIED ON WHILE S-TURNING.  ACFT WAS APPROXIMATELY TWO-THIRDS THE WAY DOWN THE TAXIWAY WHEN THE LEFT GEAR COLLAPSED PUTTING THE WING TIP AND PROPELLER INTO THE GROUND.  INSPECTED THE LOCK-PIN ON THE LEFT SIDE, IT WAS RETRACTED, THEN INSP THE RIGHT GEAR AND FOUND THE LOCK-PIN OUT AND LOCKED.  WHILE LOOKING AT THE LEFT GEAR LOCK-PIN NOTICED IT WAS SLOWLY WORKING ITS WAY OUT INTO THE LOCKED POSITION.  ON LATER INSPECTION, PUTTING THE AIRCRAFT ON JACKS THE GEAR-LOCK MECHANISM FUNCTIONED PROPERLY.  UPON REMOVING THE LOCK-PIN AND SPRING, SMALL FLAKES OF HARD CHROME WERE DETECTED FROM AROUND THE AFT OF HOUSING-BORE AND LOCK-PIN.
